| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/26/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 3.5mm x 12mm quantum maverick balloon catheter was selected for use.However, it was noticed that the delivery shaft broke in two pieces.The device was removed by simply pulling it out and the procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.
Additional Manufacturer Narrative
Device evaluation by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis did not confirm the reported broken shaft as the hypotube was separated.
Event or Problem Description